Aspirin Dispersable 16 Tablets 300Mg
-
Estimated Delivery:Mar 12 - Mar 16
-
Free Shipping on all orders
Superdrug Aspirin 300Mg Dispersible Tablets Are Indicated For The Short Term Relief Of Acute And Moderate Pain Associated With Headaches, Migraines, Backaches, Period Pain, Muscular And Rheumatic Pain And Dental Pain In Adults And Children Aged 16 Years And Over
Do Not Use If: â¢The Patient Is Under 16 Years Of Age. â¢You Have A History Of Gastrointestinal Bleeding Or Perforation. â¢You Are Taking Any Other Nsaid'S Including Diclofenac. â¢Contains Aspirin. Do Not Take Anything Else Containing Aspirin While Taking This Medicine. â¢Please Consult Your Pharmacist Or Doctor Before Using This Medicine If You Are Currently Pregnant, Likely To Get Pregnant Or Breastfeeding. â¢Please Consult Your Pharmacist Or Doctor If You Are Currently Taking Any Other Medicines As This May Cause An Interaction. â¢If You Think You May Be Allergic To Any Of The Ingredients Contained In This Medicine, Please Seek Medical Advice Before Taking. â¢If You Have Any Questions After You Have Bought This Medication, Please Speak To Your Pharmacist
In Adults And Children Aged 16 Years And Older: The Tablets Should Be Placed In Water Before Taking By Mouth. The Usual Dose, For Long Term Use, Is 1 Tablets Once A Day. A Higher Dose May Be Used In The Short Term, Please Speak To Your Doctor Or Pharmacist If You Think This Relates To You
Product Information:Superdrug Aspirin 300Mg Dispersible Tablets Are Indicated For The Short Term Relief Of Acute And Moderate Pain Associated With Headaches, Migraines, Backaches, Period Pain, Muscular And Rheumatic Pain And Dental Pain In Adults And Children Aged 16 Years And Over,Warning Or Restrictions:Do Not Use If: â¢The Patient Is Under 16 Years Of Age. â¢You Have A History Of Gastrointestinal Bleeding Or Perforation. â¢You Are Taking Any Other Nsaid'S Including Diclofenac. â¢Contains Aspirin. Do Not Take Anything Else Containing Aspirin While Taking This Medicine. â¢Please Consult Your Pharmacist Or Doctor Before Using This Medicine If You Are Currently Pregnant, Likely To Get Pregnant Or Breastfeeding. â¢Please Consult Your Pharmacist Or Doctor If You Are Currently Taking Any Other Medicines As This May Cause An Interaction. â¢If You Think You May Be Allergic To Any Of The Ingredients Contained In This Medicine, Please Seek Medical Advice Before Taking. â¢If You Have Any Questions After You Have Bought This Medication, Please Speak To Your Pharmacist,Product Specification:Active Ingredient: Aspirin 300Mg,Product Uses:In Adults And Children Aged 16 Years And Older: The Tablets Should Be Placed In Water Before Taking By Mouth. The Usual Dose, For Long Term Use, Is 1 Tablets Once A Day. A Higher Dose May Be Used In The Short Term, Please Speak To Your Doctor Or Pharmacist If You Think This Relates To You
Shipping cost is based on weight. Just add products to your cart and use the Shipping Calculator to see the shipping price.
We want you to be 100% satisfied with your purchase. Items can be returned or exchanged within 5 days of delivery.